# SDR SWAA2018120427338

- Difficulty date: October 16, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A3230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E EXHAUST DUCT DOUBLER CORRODED BETWEEN BS 360 TO BS 380, BETWEEN STR 28R TO STR 28L.  R&R DOUBLER IAW SRM.
